logo AFST

Hidden regularity for semilinear hyperbolic partial differential equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 1, pp. 103-120.
@article{AFST_1988_5_9_1_103_0,
     author = {Milla Miranda, M. and Medeiros, L. A.},
     title = {Hidden regularity for semilinear hyperbolic partial differential equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {103--120},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 9},
     number = {1},
     year = {1988},
     doi = {10.5802/afst.651},
     zbl = {0618.35073},
     mrnumber = {971816},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.651/}
}
M. Milla Miranda; L.A. Medeiros. Hidden regularity for semilinear hyperbolic partial differential equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 1, pp. 103-120. doi : 10.5802/afst.651. https://afst.centre-mersenne.org/articles/10.5802/afst.651/

[1] Cooper (J.) and Meideros (L.A.).- The Cauchy problem for nonlinear wave equations in domains with moving boundary, Annali Scuola Norm. Sup. Pisa XXVI 1972, p. 829-838. | EuDML 83620 | Numdam | MR 367459 | Zbl 0248.35076

[2] Kinderlehrer (D.) and Stampacchia (G.) .-An Introduction to Variational Inequalities and their Applications, Academic Press, New York, 1980. | MR 567696 | Zbl 0457.35001

[3] Lions (J.L.) .- Problemes aux Limites dans les Equations aux Dérivées Partielles, Les Presses de l'Université de Montreal, Montreal, 1965. | MR 251372 | Zbl 0143.14003

[4] Lions (J.L.) .- Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Paris, 1969. | MR 259693 | Zbl 0189.40603

[5] Lions (J.L.) .- Contrôle des Systèmes Distribués singuliers, Gauthiers-Villars, Paris, 1983. | MR 712486 | Zbl 0514.93001

[6] Lions (J.L.) .-Hidden regularity in some nonlinear hyperbolic equations, Matemática Aplicada e Computcional, Vol. 6, N° 1 1987, p. 7-15. | MR 902998 | Zbl 0656.35097

[7] Lions (J.L.) and Magenes (E.) .- Problèmes aux Limites Non Homogènes et Applications, Vol. I, Dunod, Paris, 1968. | Zbl 0165.10801

[8] Strauss (W.A.) .- The Energy Method in Nonlinear Partial Differential Equations, Notas de Matemática 47, IMPA, Rio de Janeiro, RJ, 1969. | MR 273170 | Zbl 0233.35001

[9] Strauss (W.A.) .- On weak solutions of semilinear hyperbolic equations, An. Acad. Bras. Ciências 42 (4) 1970, p. 645-651. | MR 306715 | Zbl 0217.13104